MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that incorrect content of the package was encountered.A 2.5 x 16 synergy drug-eluting stent was selected for use; however, when the box was opened, a 2.50 x 20 synergy drug-eluting stent was inside the box.The device was not used inside the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device is a combination product.Date of event: used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr: a boston scientific outer packaging box was received with the blue tab seal broken and the box open.The box was labelled with the following information: synergy monorail 2.50 x 16 mm, lot 22595298 and upn h7493926016250.Inside the box there was a sealed unopened foil pouch (pouch does not match box details), per foil pouch labelling: synergy monorail 2.50 x 20 mm, lot 22595748, upn h7493926020250.No issues were noted with pouch, all labelling was legible.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8268249
Report Number2134265-2018-65229
Device Sequence Number2370131
Product Code NIQ
UDI-Device Identifier08714729840091
UDI-Public08714729840091
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/21/2020
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0022595298
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer02/22/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1